# SDR UALA2012071603824

- Difficulty date: July 14, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 43,651 hours, 9,353 cycles
- Engine: Pwa PW4077
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: S243W0011201
- Part serial: 264
- Condition: Faulted
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINTENANCE MESSAGE 31-52601 IOM (M003) IN LEFT AIMS HAS A DISCRETE INPUT FAULT SHOWN ON MAT EXISTING FAULT PAGE.  ALSO LRM AIMS CABINET SHOWN ON CH 31 SMT PAGE.  TRIED AIMS MODULE RESET, AND POWER RESET.  NO HELP.  ALSO UNABLE TO RELOAD SOFTWARE INTO M003 MODULE.  REPLACED LEFT IOM003 REF MM.  CHECKED SOFTWARE OK.  RESET LEFT AIMS OK.  NO FAULT FOUND.  NO EXISTING FAULT.
